# SDR VTZA99002

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windhield
- Part number: 14156002409
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 6222 - JFK-IAD - DURING CRUISE, MADE AN EMERGENCY DESCENT DUE TO CAPTAINS WINDSCREEN CRACKED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED CAPTAINS WINDSCREEN.  MAINTENANCE PERFORMED PRESSURE CHECKS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
